# SDR AALA202011169004

- Difficulty date: November 15, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N12028
- Make and model: Airbus A319-115
- Aircraft serial: 6456
- Aircraft time: 16,448 hours, 7,434 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M10399
- Condition: Deformed
- Location: Pax Door
- Part time: 18,755 hours, 6,518 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DEFORMATION PASSENGER CREW DOOR 841 ESCAPE SLIDE RAFT AT FORWARD GALLEY AREA.  REPLACED ESCAPE SLIDE RAFT PASSENGER CREW DOOR 841 AT FORWARD GALLEY AREA.
